More Views

Phorpain gel 10% 50g

Product In stock

SKU:5060010283980

Only 3 left

£5.35
Maximum Strength Ibuprofen 10% Gel contains the active ingredient ibuprofen. Ibuprofen is a simple painkilling medicine used to relieve mild to moderate pain and inflammation. It is used for the topical treatment of backache, rheumatic and muscular pain,

Details

Maximum Strength Ibuprofen 10% Gel contains the active ingredient ibuprofen. Ibuprofen is a simple painkilling medicine used to relieve mild to moderate pain and inflammation.

Additional Information

SKU 5060010283980
Brand PHORPAIN

Reviews

Write Your Own Review

You're reviewing: Phorpain gel 10% 50g

How do you rate this product? *

Quality
0/5
Price
0/5
Value
0/5